Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/13741
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: 2.5-D modelling of seismic wave propagation: Boundary condition, stability criterion and efficiency
Author: Cao, S.
Greenhalgh, Stewart A.
Citation: Geophysics, 1998; 63 (6):2082-2090
Issue Date: 1998
ISSN: 0016-8033
School/Discipline: School of Earth and Environmental Sciences : Geology and Geophysics
Statement of
Responsibility: 
Shunhua Cao and Stewart Greenhalgh
DOI: 10.1190/1.1444501
Appears in Collections:Geology & Geophysics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.